Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 612360, 23 pages
Research Article

The Diagrammatic Soergel Category and sl(2) and sl(3) Foams

1Institut de Mathématiques de Jussieu, Université Paris 7, 175 Rue du Chevaleret, 75013 Paris, France
2CAMGSD, Instituto Superior Técnico, Avenida Rovisco Pais, 1049-001 Lisboa, Portugal

Received 17 November 2009; Accepted 8 March 2010

Academic Editor: Aaron Lauda

Copyright © 2010 Pedro Vaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pedro Vaz, “The Diagrammatic Soergel Category and and Foams,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 612360, 23 pages, 2010. doi:10.1155/2010/612360